# SDR SWAA2022020949250

- Difficulty date: February 28, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 50,621 hours, 29,379 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT OF #1 PYLON SMALL CURVED BLUB SEAL RETAINER CRACKED. / REMOVED AND REPLACED SMALL CURVED BLUB SEAL RETAINER ON LEFT WING AFT OF #1 PYLON PER SRM 51-40-02 AND AMM 20-50-11.
